# SDR ORJA99135

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, FORWARD SECTION OF EMERGENCY LIGHTS CAME ON DURING FLIGHT.  REMOVED AND REPLACED FORWARD BATTERY AT EMERGENCY LIGHT MODULE IAW MM 33-53-00.  OPS CHECK GOOD.  (M)
